# SDR DALA2021081604702

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 66,087 hours, 24,319 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1909922) DURING INSPECTION FOUND CORROSION FWD TRUNNION BUSHING-CORRODED IB AND OB. REPAIRED PER B737-800 SRM 57-20-90.
